MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; DBD-YNHH PEDIATRIC LINE CHANGE TRAY

Centurion Medical Products, LP CENTURION; DBD-YNHH PEDIATRIC LINE CHANGE TRAY
Catalog Number LC205
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that needless connector leaked when used.
 
Additional Manufacturer Narrative
The customer reported finding connector leaked in the dbd-ynhh pediatric line change tray.A sample was received; medline received 1 ea needless syringe without the rest of the pack, observed no damage during physical inspection, reviewed finished good production records and finished good pack build, and found no issues with the build that likely contributed to the reported issue.Medline was unable to re-create the issue because it was not noted what kind of liquid was being used when the syringe leaked, and per the sample received, medline was unable to confirm the reported issue.Based on the complaint details the root cause is considered to be a vendor product issue relating to the component manufacturing process; the complaint was provided to the vendor for further evaluation and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
DBD-YNHH PEDIATRIC LINE CHANGE TRAY
Manufacturer (Section D)
Centurion Medical Products, LP
301 cartrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50900047
Report Number1824619-2026-00109
Device Sequence Number5829677
Product Code OFF
UDI-Device Identifier10653160990123
UDI-Public10653160990123
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLC205
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/08/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown